# SDR R61A2020081000588

- Difficulty date: July 19, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 43,501 hours, 27,143 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062642002
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB, SUSPECT CRACK AT RIB 11A UPPER SKIN ATTACHMENT BETWEEN MID AND AFT FRONT SPAR. VERIFIED CRACK BY NDT. REPAIRED CRACK ON REPUBLIC CARD 170EO-55-10-0004. A/C REMAINS IN CHECK.
